Limit cycles of generalized Liénard polynomial differential systems via averaging theory

Belén García, Jaume Llibre, Jesús S. Pérez Del Río

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

Using the averaging theory of first and second order we study the maximum number of limit cycles of the polynomial differential systemsẋ=y,ẏ=-x- ε(h1(x)+.©2014 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1-9
JournalChaos, Solitons and Fractals
Volume62-63
DOIs
Publication statusPublished - 1 Jan 2014

Fingerprint Dive into the research topics of 'Limit cycles of generalized Liénard polynomial differential systems via averaging theory'. Together they form a unique fingerprint.

  • Cite this